MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR

MEDLINE INDUSTRIES, LP; TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR
Catalog Number URO170806T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 after placement of the foley catheter, the patient was positioned for a procedure, and the "catheter fell out".The customer reported that there was "no tugging or pressure" applied during the positioning of the patient, and upon inspection of the catheter it was determined that the "balloon had ruptured".The customer reported that a new catheter was not placed, and the surgeon proceeded with the procedure.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 after placement of the foley catheter, the patient was positioned for a procedure, and the "catheter fell out".

Common Device Name
TRAY, 1LYR 6FR 3ML100%SIL TEMP URN MTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23523500
Report Number1417592-2025-00619
Device Sequence Number9785832
Product Code OHR
UDI-Device Identifier10889942929160
UDI-Public10889942929160
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170806T
Device Lot Number25EBJ233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 MO
Patient SexFemale
Patient RaceWhite